MathSciNet Relay Station
MathSciNet bibliographic data
MR2382594 34K13 (34K20 92D25)
Liu, Zhijun; Tan, Ronghua; Chen, Yiping; Chen, Lansun On the stable periodic solutions of a delayed two-species model of facultative mutualism. Appl. Math. Comput. 196 (2008), no. 1, 105–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement